# SDR 03264303

- Difficulty date: September 21, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- Aircraft time: 24,359 hours, 24,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Light Assy
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FORWARD EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE PERSONNEL CLEANED THE CONTACTS ON THE LIGHT ASSEMBLIES.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
